# SDR R61A201603110218

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT PLATES ALONG THE INTERNAL EDGE OF FWD CARGO DOOR FWD AND AFT LWR SEAL REST ARE CORRODED.  MAINTENANCE R & R FWD CARGO DOOR FWD AND AFT LWR SEAL REST IAW SRM 51-40-02.
